# SDR AALA201802269042

- Difficulty date: February 22, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 57,159 hours, 24,877 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D57756145200
- Condition: Worn
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON THE LEFT WING NR 3 SPOILER STOP BOLT FITTING BETWEEN 7792 AND 8268 AND BETWEEN RIB 14 TO RIB 15. REPLACED THE SPOILER ACTUATOR HINGE PIN IAW SRM 57-70-00-300-003.
